# SDR AALA2020071300332

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 26,408 hours, 10,841 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE AN AUDIBLE AURAL WARNING STARTED ON THE FLIGHT DECK.THE FLIGHT CREW DECIDED TO RETURN TO ORD. THE AIRCRAFT WAS TAKEN AOS AND ROUTED TO THE HANGAR FOR TROUBLESHOOTING. CURRENTLY IN WORK AT THE HANGAR.
